# SDR AALA201708179018

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,241 hours, 23,299 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Departed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, OBSERVED THE NR 1 ENGINE OIL SERVICE DOOR MISSING FROM AIRCRAFT.  AIRCRAFT WAS GROUNDED.
